MAUDE Adverse Event Report: HOLOGIC, INC. PANTHER INSTRUMENT; HOLOGIC PANTHER, INSTRUMENT SYSTEM

HOLOGIC, INC. PANTHER INSTRUMENT; HOLOGIC PANTHER, INSTRUMENT SYSTEM
Model Number PANTHER INSTRUMENT SYSTEM, CONTINUOUS FLUID AND WASTE
Medical Device Problem Code Power Conditioning Problem (1474)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hologic field service engineer (fse) inspected the customer's lab and noticed the electrical wiring was not properly grounded from the source.Fse noted the wiring issue impacted all electrical devices in the lab.A 3rd party contractor was contacted to rewire the lab from the source, and new earthing cables were installed and securely attached.After the contractor's work was completed, the new voltages and ground stability of less than 0.1v were achieved, which resolved the issue.Fse noted there were no additional electric shocks on the panther plus instrument or throughout the lab.Hologic performed a risk assessment and noted minimal to no product impact.Hologic has not learned of any adverse patient outcomes due to this event.H3 other text: other.
 
Event or Problem Description
On may 26th, 2025, a hologic field service engineer (fse) reported to hologic that a customer was experiencing repeated electric shocks while using their panther plus instrument serial number (b)(6).Customer noted that the issue mainly occurred during monthly maintenance and while loading samples.Fse noted that the electric shock felt like static discharge with no pain experienced.Customer did not report any injuries from the electric shocks and did not seek any medical treatment.Customer was instructed to discontinue use of the instrument until the issue was resolved, so the instrument was powered down, disconnected from the power supply, and covered to prevent use.Hologic has not learned of any adverse patient outcomes due to this event.

Brand Name
PANTHER INSTRUMENT
Common Device Name
HOLOGIC PANTHER, INSTRUMENT SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
geovan rich
10210 genetic center drive
san diego, CA 92121
6199972348
MDR Report Key22302284
Report Number2024800-2025-00036
Device Sequence Number15610450
Product Code OOI
UDI-Device Identifier15420045504141
UDI-Public15420045504141
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K171963
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPANTHER INSTRUMENT SYSTEM, CONTINUOUS FLUID AND WASTE
Device Catalogue Number902615
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown